# SDR AALA201810159017

- Difficulty date: October 13, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- Aircraft time: 43,433 hours, 31,236 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD TRAILING EDGE FLAP LOWER SURFACE WAS DELAMINATED AT AN EXISTING REPAIR.  REPAIRED THE FLAP IAW SRM 57-53-00-300-016.
